# SDR N9V2007F00000

- Difficulty date: October 5, 2007
- Submitted: October 24, 2007
- Operation: Air carrier
- Aircraft: N2HV
- Make and model: Bell 206B
- Aircraft serial: 2560
- Engine: Allsn 250C20B
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Drive Shaft
- Part number: SKCP2348101
- Part serial: 3088
- Condition: Broken
- Location: Tail Rotor
- Part time: 1,808 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

PILOT MADE EASY RT TURN.  FELT AN INCREASE IN VIBRATION.  HE MADE A PRECAUTIONARY LANDING AT THE NEAREST AIRPORT.  FOUND THAT A FLEX FRAME HAD BROKEN ON THE MOST FORWARD END OF THE DRIVESHAFT THROUGH THE BOLT HOLE.  THE DRIVESHAFT HAD A JUMP ROPE EFFECT WHEN TURNED.  ALL THE TORQUE SEALS WERE STILL IN TACK.  INSTALLED NEW DRIVESHAFT AND VIBREX 200 PLUS.  THE MAIN ROTOR WAS BALANCED AT .41 IPS VERTICAL AND .07 IPS LATERAL.  INSPECTED ALL THE TRANSMISSION AND ENGINE MOUNTS AND SURROUNDING AREAS.  NOTHING NOTED.  LIFTED THE TRANSMISSION TO SEE IF THE ISOLATION MOUNT COULD BE FAULTY BUT WAS NOT.  FOUND THE PYLON SUPPORT LINKS FOR THE TRANSMISSION WITH WEIGHT OFF THEM WERE LOOSE.  INSPECTED AND RETORQUED ALL THE SUPPORT LINKS AND THE PYLON MOUNTS.  BALANCED THE MAIN ROTOR TO .13 IPS VERTICAL AND .10 LATERAL.  (K)
